Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 312387, 8 pages
http://dx.doi.org/10.1155/2013/312387
Research Article

On Certain Subclass of Analytic Functions with Fixed Point

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Mathematics, Faculty of Science, Al al-Bayt University, Mafraq 130095, Jordan

Received 14 October 2012; Revised 27 December 2012; Accepted 27 December 2012

Academic Editor: Yongkun Li

Copyright © 2013 T. Al-Hawary et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kanas and F. Rønning, “Uniformly starlike and convex functions and other related classes of univalent functions,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 53, pp. 95–105, 1999. View at Google Scholar
  2. M. Acu and S. Owa, “On a subclass of n-starlike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 17, pp. 2841–2846, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. W. Goodman, “On uniformly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 155, no. 2, pp. 364–370, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at MathSciNet
  5. M. S. Robertson, “Extremal problems for analytic functions with positive real part and applications,” Transactions of the American Mathematical Society, vol. 106, pp. 236–253, 1963. View at Google Scholar · View at MathSciNet
  6. H. Saitoh, “Univalence and starlikeness of solutions of W+aW+bW=0,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 53, pp. 209–216, 1999. View at Google Scholar · View at MathSciNet
  7. S. Owa, H. Saitoh, H. M. Srivastava, and R. Yamakawa, “Geometric properties of solutions of a class of differential equations,” Computers & Mathematics with Applications, vol. 47, no. 10-11, pp. 1689–1696, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. O. Reade and H. Silverman, “Radii problems for linear properties of univalent functions,” Houston Journal of Mathematics, vol. 17, no. 2, pp. 227–235, 1991. View at Google Scholar · View at MathSciNet
  9. J. Sokół and A. Wiśniowska-Wajnryb, “On certain problem in the class of k-starlike functions,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4733–4741, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Curt and D. Fericean, “A special class of univalent functions in Hele-Shaw flow problems,” Abstract and Applied Analysis, vol. 2011, Article ID 948236, 10 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Darus and R. W. Ibrahim, “On subclasses for generalized operators of complex order,” Far East Journal of Mathematical Sciences, vol. 33, no. 3, pp. 299–308, 2009. View at Google Scholar · View at MathSciNet
  12. F. M. Al-Oboudi, “On univalent functions defined by a generalized Sălăgean operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 27, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Sălăgean, “Subclasses of univalent functions,” in Lecture Notes in Mathematics, pp. 362–372, Springer, Heidelberg, Germany, 1983. View at Publisher · View at Google Scholar · View at MathSciNet